SciELO - Scientific Electronic Library Online

 
vol.128 issue8Thyroid hemiagenesis associated to Basedow-Graves disease.: Report of one casePatients right, in the frame of medical care quality author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Revista médica de Chile

Print version ISSN 0034-9887

Abstract

SOLER V, Tamara; ARBO OM, Guillermo  and  CACERES C, Neva. Pulmonary thromboembolism associated to antiphospholipid syndrome and systemic lupus erythematosus.. Rev. méd. Chile [online]. 2000, vol.128, n.8, pp.899-903. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872000000800010.

The association between systemic lupus erythematosus and antiphospholipid syndrome can cause several complications. We report a 45 years old woman, treated with steroids for a systemic lupus erythematosus. She presented with a clinical picture of a lupus pneumonitis and, subsequently, with the picture of a pulmonary thromboembolism. The diagnosis was confirmed by helicoidal computed axial tomography. The patient was treated with anticoagulants, with a favourable outcome. (Rev Méd Chile 2000; 128: 899-903)

Keywords : Antiphospholipid syndrome; Lupus erythematosus systemic; Pulmonary embolism.

        · text in Spanish

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License